| Model Number |
M001719050 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that that extreme resistance occurred while retracting the device, causing an increase of blood loss.The >75% stenosed target lesion was located in the mildly tortuous and mildly calcified carotid artery.A 10x31,5.9f,135cm carotid wallstent self-expanding stent was advanced over the non-boston scientific wire with resistance.Eventually, the stent was successfully placed.During post deployment, the physician experienced extreme resistance while retracting the delivery system.The physician keeps pulling until the delivery system came out, causing an increase of blood loss.There were no further complications noted as a result of this event, and the patient is expected to make a full recovery.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.H6.Impact codes: updated code, based on additional information.
Event or Problem Description
It was reported that extreme resistance occurred while retracting the device, causing an increase of blood loss.The >75% stenosed target lesion was located in the mildly tortuous and mildly calcified carotid artery.A 10x31,5.9f,135cm carotid wallstent self-expanding stent was advanced over the non-boston scientific wire with resistance.Eventually, the stent was successfully placed.During post deployment, the physician experienced extreme resistance while retracting the delivery system.The physician keeps pulling until the delivery system came out, causing an increase of blood loss.There were no further complications noted as a result of this event, and the patient is expected to make a full recovery.It was further reported that there was no medical intervention occurred as a result of the blood loss, and the patient is doing well post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was received for analysis.The device was returned in a deployed state and there was no customers guidewire inserted in the device.The investigator was unable to advance the guidewire through this device while the device was in a deployed state.The investigator retracted the stainless-steel shaft and put the device in a undeployed state and was able to advance the guidewire through this device without any issue and removed the guidewire without any issues.A visual and tactile examination identified no issues with the catheter or delivery system.The device was returned with the stent fully deployed from the delivery system.The stent was not returned for analysis.There were no issues noted with the stent cups or stent holders.
Event or Problem Description
It was reported that that extreme resistance occurred while retracting the device, causing an increase of blood loss.The >75% stenosed target lesion was located in the mildly tortuous and mildly calcified carotid artery.A 10 x 31, 5.9f, 135 cm carotid wallstent self-expanding stent was advanced over the non-boston scientific wire with resistance.Eventually, the stent was successfully placed.During post deployment, the physician experienced extreme resistance while retracting the delivery system.The physician keeps pulling until the delivery system came out, causing an increase of blood loss.There were no further complications noted as a result of this event, and the patient is expected to make a full recovery.It was further reported that there was no medical intervention occurred as a result of the blood loss, and the patient is doing well post-procedure.